Volume 137, Issue 1 – January 1993

Regularity estimates for the oblique derivative problem

Pages 1-70 by Pengfei Guan, Eric Sawyer

Uniqueness and regularity of proper harmonic maps

Pages 5-05 by Peter Li, Luen-Fai Tam

Étale cohomological dimension and the topology of algebraic varieties

Pages 71-128 by Gennady Lyubeznik

Exponential rank and exponential length of operators on Hilbert $C^\ast$-modules

Pages 129-144 by Shuang Zhang

Uniquness of rectangularly convergent trigonometric series

Pages 145-166 by J. Marshall Ash, Chris Freiling, Dan Rinne

Enumerating finite groups of given order

Pages 203-220 by László Pyber